# SDR C8GA20120321004

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 61,827 hours, 43,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6518745309
- Part serial: NONE
- Condition: Corroded
- Location: Zone 100
- Part time: 61,827 hours, 43,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 18 MONTH CPCP INSPECTION, CORROSION WAS FOUND ON OTBD END OF LT FLOORBEAM AT FS 910, AND WL 70.  THE CORROSION WAS REMOVED AND THE FLOORBEAM WAS REPAIRED IAW SRM 53-10-08 AND EO 2287-5304.
